MathSciNet Relay Station
MathSciNet bibliographic data
MR885128 (89a:60239) 60K35 (60J60 82A40)
Fritz, J. Gradient dynamics of infinite point systems. Ann. Probab. 15 (1987), no. 2, 478–514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement